# SDR AC2A100887

- Difficulty date: May 12, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 427 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cover
- Part number: FT245172
- Condition: Cracked
- Location: Landing Gear
- Part time: 428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, FITTING ON R/H AFT FLOAT WAS AT AN INCORRECT ANGLE FROM THE FACTORY CAUSING THE LINE TO PUSH AGAINST THE COVER./ REPLACED THE COVER AND REPOSITIONED THE FITTING.
